# SDR UPS06146195

- Difficulty date: February 2, 2006
- Submitted: February 17, 2006
- Operation: Air carrier
- Aircraft: N138UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0821
- Aircraft time: 4,879 hours, 2,986 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: A5724199320200
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5YR LT WING KRUEGER BOX AREA CURVED DOUBLER ON 2ND RIB FROM FUSELAGE HAS A CRACK.  REMOVED AND REPLACED DOUBLER PER A300 SRM 51-40-00.
